# SDR DKAA99013

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226R
- Make and model: Amd FALCOND
- Aircraft serial: 226
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: MY2021010811
- Condition: Cracked
- Location: Nlg
- Part time: 27,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TRUNNION FITTING WAS FOUND CRACKED DURING OVERWEIGHT LANDING INSPECTION.  AIRCRAFT HAD EXPERIENCED AN OVERWEIGHT TAKEOFF AND HAD LANDED WITHIN MAXIMUM AIRCRAFT WEIGHT LIMIT.  OVERWEIGHT INSPECTION WAS PERFORMED FOR PRECAUTIONARY REASONS.  (M)
